MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TTL1LYR 16FR10ML SILVER UM TR

MEDLINE INDUSTRIES, LP MEDLINE; TTL1LYR 16FR10ML SILVER UM TR
Catalog Number URO170516
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per email, customer states we had an issue with a foley catheter on the unit last night.It was sheared where the catheter and the lumen meet causing the balloon to deflate.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per email, customer states we had an issue with a foley catheter on the unit last night.I t was sheared where the catheter and the lumen meet causing the balloon to deflate.

Brand Name
MEDLINE
Common Device Name
TTL1LYR 16FR10ML SILVER UM TR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25153045
Report Number1417592-2026-01156
Device Sequence Number10745261
Product Code OHR
UDI-Device Identifier10889942126767
UDI-Public10889942126767
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO170516
Device Lot Number25JBQ885
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown